# SDR SWAA012990

- Difficulty date: October 26, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 25,754 hours, 23,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945735
- Condition: Broken
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE COVER BRACKET BROKEN.                                                R&R BRACKET PER SRM.
